# SDR AALA20120826001

- Difficulty date: August 25, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N877NN
- Make and model: Boeing 737823
- Aircraft serial: 31131
- Aircraft time: 2,749 hours, 1,125 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY WAY EMERGENCY AISLE LIGHT MISSING LENS.  REPLACED LENS FOR FORWARD ENTRY WAY EMERGENCY AISLE LIGHT.  OPS CHECK NORMAL.
